# SDR FDEA201004291397

- Difficulty date: April 29, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6048503N
- Part serial: MTM368
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SPOILER UPPER SURFACE IS DELAMINATED. REPAIRED THE LT WING NR 2 SPOILER PN NRC 6048-503N; SN MTM-368 BY FABRICATING AND BONDING SKINS; DOUBLERS; TRIPPLERS; RIBS; CORE AND FITTING CLOSE OUTS IAW SRM 57-10-00, VOL I.
